Conformal Geometry and Dynamics. Volume 2, 1998
Contents of Volume 2 All articles in this issue are available free of charge The Teichmüller distance on the space of flat conformal structures Hiroyasu Izeki Conform. Geom. Dyn. 2 (1998), 1-24. Abstract, references and article information Retrieve article in: PDF Volume formulae...
Đã lưu trong:
Tác giả chính: | |
---|---|
Định dạng: | Bài viết |
Ngôn ngữ: | English |
Được phát hành: |
American Mathematical Society
2009
|
Những chủ đề: | |
Truy cập trực tuyến: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/685 |
Các nhãn: |
Thêm thẻ
Không có thẻ, Là người đầu tiên thẻ bản ghi này!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Tóm tắt: | Contents of Volume 2
All articles in this issue are available free of charge
The Teichmüller distance on the space of flat conformal structures
Hiroyasu Izeki
Conform. Geom. Dyn. 2 (1998), 1-24.
Abstract, references and article information
Retrieve article in: PDF
Volume formulae for regular hyperbolic cubes
T. H. Marshall
Conform. Geom. Dyn. 2 (1998), 25-28.
Abstract, references and article information
Retrieve article in: PDF
Ergodicity of conformal measures for unimodal polynomials
Eduardo A. Prado
Conform. Geom. Dyn. 2 (1998), 29-44.
Abstract, references and article information
Retrieve article in: PDF
Dynamics of shift-like polynomial diffeomorphisms of ${\bf C}^N$
Eric Bedford; Victoria Pambuccian
Conform. Geom. Dyn. 2 (1998), 45-55.
Abstract, references and article information
Retrieve article in: PDF
Relatively and inner uniform domains
Jussi Väisälä
Conform. Geom. Dyn. 2 (1998), 56-88.
Abstract, references and article information
Retrieve article in: PDF
Möbius invariant quaternion geometry
R. Michael Porter
Conform. Geom. Dyn. 2 (1998), 89-106.
Abstract, references and article information
Retrieve article in: PDF
Conformally converting cusps to cones
Christopher M. Judge
Conform. Geom. Dyn. 2 (1998), 107-113.
Abstract, references and article information
Retrieve article in: PDF |
---|